# SDR ASAA2024021448221

- Difficulty date: February 14, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524063
- Condition: Cracked
- Location: Bs 540 Lbl 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE IS CRACKED AT STA 540 APPROX LBL2 (MARKED IN RED). GROUNDED - YES. REMOVED AND RELACED MAIN CABIN FLOOR SUPPORT STRUCTURE AT STA 540 IAW B737-900ER SRM 51-40-02 & IAW REF'S AIPC 53-42-11
